Existence of solution for a fractional differential equation via a new type of $(\psi, F)$-contraction in $b$-metric spaces

Document Type : Special issue editorial


1 School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Durban, South Africa

2 DST-NRF Center of Excellence in Mathematical and Statistical Sciences (CoE-MaSS), South Africa


In this paper, we further develop the notion of cyclic $(\alpha, \beta)$-admissible mappings introduced in (\cite{tac}, S. Chandok, K. Tas, A. H. Ansari, \emph{Some fixed point results for TAC-type contractive mappings,} J. Function spaces, 2016, Article ID 1907676, 1--6) and $(\psi, F)$-contraction mappings introduced in ( \cite{wad1}, D. Wardowski, \emph{Solving existence problems via $F$-contractions,} Proceedings of the American Mathematical Society, 146 (4), (2018), 1585--1598), in the framework of $b$-metric spaces. To achieve this, we introduce the notion of $(\alpha,\beta)-S$-admissible mappings and a new class of generalized $(\psi, F)$-contraction types and establish a common fixed point and fixed point results for these classes of mappings in the framework of complete $b$-metric spaces. As an application, we establish the existence and uniqueness of the solutions to differential equations in the framework of fractional derivatives involving Mittag-Leffler kernels via the fixed point technique. The results obtained in this work provide extension as well as substantial generalization and improvement of the fixed point results obtained in \cite{tac,wad1, wad} and several well-known results on fixed point theory and its applications.


[1] C.T. Aage and J.N .Salunke, Fixed points for weak contractions in G-metric spaces, Appl. Math. E-Notes. 12 (2012), 23–28.

[2] T. Abdeljawad and D. Baleanu, Integration by parts and its applications of a new nonlocal fractional derivative with Mittag–Leffler nonsingular kernel, J. Nonlinear Sci Appl. 10 (2017), no. 3, 1098–107.

[3] O. Acar, ¨ Some fixed-point results via mix-type contractive condition, J. Funct. Spaces 2021 (2021), 1–20.

[4] O. Acar, ¨ Fixed point theorems for rational type F-contraction, Carpath. Math. Pub., 13 (2021), no. 1, 39–47.

[5] O. Acar, ¨ Rational type multivalued FG-contractive mappings with a graph, Results Math. 73 (2018), no. 2, 1–9.

[6] A. Atangana, D. Baleanu, New fractional derivative with non-local and non-singular kernal, Thermal Sci. 20 (2016), no. 2, 757–763.

[7] A.S. Bubu, T. Dosenovic, M.A. Md, S. Radenovic and K.P.R. Rao, Some presic type results in b− dislocated metric spaces, Construct. Math. Anal., 2 (2019), no. 1, 40–48.

[8] G.V.R. Babu and T.M. Dula, Fixed points of generalized TAC-contractive mappings in b-metric spaces, Mat. Vesnik 69 (2017), no. 2, 75–88.

[9] G. V.R. Babu and P.D. Sailaja, A fixed point theorem of generalized weakly contractive maps in orbitally complete metric spaces, Thai J. Math. 9 (2011), no. 1, 1–10.

[10] S. Banach, Sur les oprations dans les ensembles abstraits et leur application aux quations intgrales, Fund. Math., 3 (1922), 133–181.

[11] V. Berinde, Approximating fixed points of weak contractions using the Picard iteration, Nonlinear Anal. Forum, 9 (2004), 43–53.

[12] V. Berinde, General constructive fixed point theorem for Ciric-type almost contractions in metric spaces, Carpath. J. Math., 24 (2008), 10–19.

[13] M. Boriceanu, M. Bota and A. Petrusel, Mutivalued fractals in b-metric spaces, Cent. Eur. J. Math., 8 (2010),367–377.

[14] S. Chandok, K. Tas, A. H. Ansari, Some fixed point results for TAC-type contractive mappings, J. Funct. Spaces 2016 (2016), Article ID 1907676, 1–6.

[15] S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Inf. Univ. Ostraviensis, 1 (1993), 5–11.

[16] G. Jungck, Contraction mappings in b-metric spaces, Acta Math. Inf. Univ. Ostraviensis, 1 (1993), 5–11.
[17] G. Jungck, Commuting mappings and fixed points, Amer. Math. Month. 83 (1976), no. 4, 261–263.
[18] G. Jungck and N. Hussain, Compatible maps and invariant approximations, J. Math. Anal. Appl., 325 (2007), no. 2, 1003-1012.

[19] N. Hussain, M. A. Kutbi and P. Salimi, Fixed point theory in α-complete metric spaces with applications, Abstr. Appl. Anal. 2014 (2014), Article ID 280817.

[20] D.S. Jaggi, Some unique fixed point theorems, Indian J. Pure Appl. Math., 8 (1977), no. 1, 223–230.

[21] Z. Kadelburg and S. Radenovi´c, Notes on some recent papers concerning F-contractions in b-metric spaces, Construct. Math. Anal. 1 (2018), no. 2, 108–112.

[22] E. Karapinar, A short survey on the recent fixed point results on b-metric spaces, Construct. Math. Anal. 1 (2018), no. 1, 15–44.

[23] A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and application of fractional differential equations, North Holland Math Stud, 2006.

[24] A. Pansuwon, W. Sintunavarat, V. Parvaneh and Y.J. Cho, Some fixed point theorems for (α, θ, k)-contractive multi-valued mappings with some applications, Fixed Point Theory Appl. 132 (2015), 1–20.

[25] H. Piri and P. Kumam, Some fixed point theorems concerning F-contraction in complete metric spaces, Fixed Point Theory Appl. 210 (2014), 1–17.

[26] Z. Qingnian and S. Yisheng, Fixed point theory for generalized ϕ-weak contractions, Appl. Math. Lett. 22 (2009), no. 1, 75–78.
[27] J. R. Roshan, V. Parvaneh and Z. Kadelburg, Common fixed point theorems for weakly isotone increasing mappings in ordered b-metric spaces, J. Nonlinear Sci. and Appl. 7 (2014), 229–245.

[28] P.Salimi and V. Pasquale, A result of Suzuki type in partial G-metric spaces, Acta Math. Sci. Ser. B., (Engl.Ed.). 34 (2014), no. 2, 274–284.

[29] S. G. Samko, A. A. Kilbas, and O. Marichev, Fractional integrals and derivatives: theory and applications, Yverdon: Gordon and Breach, 1993.

[30] N. A. Secelean, Iterated function systems consisting of F -contractions, Fixed Point Theory Appl. 277 (2013), 1–20.

[31] T. Suzuki, Fixed point theorems and convergence theorems for some generalized nonexpansive mappings, J. Math. Anal. Appl. 340 (2008), no. 2, 1088–1095.

[32] T. Suzuki, A new type of fixed point theorem in metric spaces, Nonlinear Anal. 71 (2009), no. 11, 5313–5317.

[33] M. Turinici, A Wardowski implicit contractions in metric spaces, (2013) arXiv:1212.3164v2 [Math.GN].

[34] D. Wardowski, Solving existence problems via F-contractions, Proc. Amer. Math. Soc. 146 (2018), no. 4,1585–1598.

[35] D. Wardowski, Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl. 94 (2012), 1–20.

[36] O. Yamaoda and W. Sintunavarat, Fixed point theorems for (α, β) − (ψ, φ)-contractive mappings in b-metric spaces with some numerical results and applications, J. Nonlinear Sci. Appl. 9 (2016), 22–33.
Volume 14, Issue 2
February 2023
Pages 87-100
  • Receive Date: 23 April 2021
  • Revise Date: 15 July 2022
  • Accept Date: 04 November 2022